# SDR MASA200501019

- Difficulty date: December 9, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 9,174 hours, 8,423 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Nr 2 Secu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7208 ORD - RIGHT SPOILERON FAULT STATUS MESSAGE.  MAINTENANCE SECURED THE NR 2 SECU RACK CONNECTION.
